# SDR HNAA2013012800022

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 44,753 hours, 52,449 cycles
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330211150
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM AROUND ROW 6.  INSPECTED AND FOUND DAMAGED OVERHEAD LIGHT SOCKET AT ROW 8 AND 9DF.  R & R SOCKET ASSY AT ROW 8 AND 9DF.  OPS CHECKED GOOD.
